# SDR CA120217005

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,350 hours
- Engine: Ge CF348C5
- System (JASC): 5797 · Wing System Wiring
- Part: Feeder Cable
- Part number: CC670129995
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD LOCATED IN THE OTBD TELESCOPIC DUCT IN THE LT L/E.  THE SPIRAL ELECTRICAL CORD MAKES THE CONNECTIONS FOR THE SLAT DISCONNECT SENSORS, THE ANTI-ICE TEMPERATURE SENSORS, AND THE BLEED LEAK DETECTION SYSTEMS BETWEEN THE SLAT NR 1 AND THE WING.  THE PROTECTIVE COVER WAS CHAFED THROUGH EXPOSING BARE WIRES.  THE SPIRAL ELECTRICAL CORD WAS REPLACED/FUNCTIONED IAW THE CMM 30-11-10-07.
